Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Laplace's integral equations


Author: J. D. Tamarkin
Journal: Trans. Amer. Math. Soc. 28 (1926), 417-425
MSC: Primary 45A05
MathSciNet review: 1501354
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45A05

Retrieve articles in all journals with MSC: 45A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501354-4
Article copyright: © Copyright 1926 American Mathematical Society